# SDR UIEA2019090905468

- Difficulty date: September 9, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,918 hours, 21,656 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL AT ALTITUDE WHEN PACK TEMP WAS SELECTED AFTER. PERFORMED OPS CHECK OF LT PACK NO SMELL PRESENT IAW AMM 21-00-00.
